# SDR UALA2010080902874

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 75,636 hours, 12,271 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 746
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L ENTRY SLIDE RAFT LACING CABLES FOUND PULLED FROM SLIDE PACK, LEFT SIDE.  REPLACED SLIDE ON DOCK WU L0302H.
